# SDR UIEA200200061

- Difficulty date: November 6, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Engine: Ge CF650E2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B015122678
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 1 HYDRAULIC SYSTEM LEAKING.  QUANTITY STOPPED AT 2 GALLONS AFTER PLACING EDP SWITCH TO DEPRESS.  ADP WORKED NORMAL AFTER 20 MINUTES IN CONTINUOUS ADP PRESSURE DROPPED TO ZERO.  FOUND LINE CRACKED AT CLAMP IN SAILBOAT AREA.  REMOVED AND REPLACED HYDRAULIC LINE IAW MM.  CASE DRAIN FILTERS CHANGED AND SYSTEM OPERATED AND LEAK CHECKED IAW MM.
